Ostrowski type inequalities for functions whose derivatives are (m,h1,h2)-convex

Miguel Vivas-Cortez, Carlos García

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

We prove new inequalities of Ostrowski type for functions with (m,h1,h2)-convex derivative. These generalize previous results on convex, s-convex and h-convex functions.

Original languageEnglish
Pages (from-to)79-86
Number of pages8
JournalApplied Mathematics and Information Sciences
Volume11
Issue number1
DOIs
StatePublished - 2017
Externally publishedYes

Bibliographical note

Publisher Copyright:
© 2017 NSP.

Keywords

  • Convex functions
  • Convexity
  • M convexity
  • M h1 h2 convex functions

Fingerprint

Dive into the research topics of 'Ostrowski type inequalities for functions whose derivatives are (m,h1,h2)-convex'. Together they form a unique fingerprint.

Cite this